Swiss TPH

Swiss Tropical and Public Health Institute Schweizerisches Tropen- und Public Health-Institut Institut Tropical et de Santé Publique Suisse

Associated Institute of the University of Basel

Integrated People-Centred Care

Finding Solutions to Chronic Conditions

Kreuzstrasse 2, 4123 Allschwil, Switzerland

PROGRAMME

2 September 2025

08:45 On-site Registration (09:10 virtual check-in)

Welcome and Plenary

Moderator: Helen Prytherch, Swiss TPH

- **09:15 Setting the Stage**, Helen Prytherch, Swiss TPH
- 09:25 Words of Welcome, tba
- 09:35 **Quality Innovations and IPCC**, Joao Breda, World Health Organization
- 09:50 Think Tanks and IPCC, Sarah Reed, Nuffield Think Tank
- 10:05 International Integrated Care, Niamh Lennox-Chhugani, International Foundation for Integrated Care
- 10:20 Q&A with Discussion
- 10:45 Coffee Break (30 minutes)

People's Perspective on Integration

Moderator: Jana Gerold, Swiss TPH

11:15 Patient and Service Provider Panel Discussion and Q&A

- Patient Advocate, David-Zacharie Issom, European and Swiss Sickel Cell Federation
- Patient Advocate, Judith Safford, RhemaCura
- Patients' Association, tba, Patients of Ukraine
- Patient Partner Programme, tba, PAIR
- Interprofessional Education, Alessia Romer, SHAPED (Swiss Health Alliance for Interprofessional Education)
- Patient and Public Involvement, Annina Bauer, University Hospital Zürich
- Lancet Diabetes Endocrinology Commission, Jessica Hanae Zafra-Tanaka, University of Geneva
- CareRing, Ursula Becker, Hoffmann-La Roche

12:30 Lunch Break (75 minutes)

Parallel Sessions

	Data and Digital Management Moderator: Fenella Beynon, Swiss TPH	Coordination and Research Moderator: Jari Kempers (tbc), European Health Economics	Models and Policies Moderator: Manfred Zahorka, OptiMedis
13:45	Two Giants, Five Lessons: What China and India Teach Us About People-Cantered Digital Health, Alon Rasooly, World Health Organization	Kosovo Cohort Study, Ariana Bytyci Katanolly, National Institute of Public Health Kosovo, and Swiss TPH	Modelling the Continuum of Hypertension Care for Policy Design, Pei Shan Loo, Swiss TPH
14:10	Digital Self-Management of Diabetic Patients in Kosovo, Talia Salzmann, Swiss TPH	INSPIRE - An Integrated Care Model for the Community, Suzanne Dhaini, Nursing Science, University of Basel	Réseau de l'Arc in Switzerland, Alain Kenfak, Réseau de l'Arc SA
14:30	Social Prescribing , Stijn Coolbrandt, Health Endeavour Belgium	Chronic Disease Clinic, Maja Weisser, Ifakara Health Institute	Integrated Health and Social Care in Moldova, Ala Curteanu, Swiss TPH
14:50	Leveraging Crowdsensing and Explainable Al for Self-Care Management and Minority Stress Monitoring, David- Zacharie Issom, Haute Ecole Spécialisée de Suisse occidentale Genève	Patient-Centred Care at University Hospital Zurich, Katrina Obas, University Hospital Zurich	Integrated Care Models in Germany, Oliver Gröne, OptiMedis

- 15:10 Coffee Break (20 minutes)
- 15:30 Bringing It All Together: Summarizing Key Messages from the Breakout Sessions

Health System Perspective on Integration

Moderator: Alexander Schulze, Swiss TPH

15:45 Panel Discussion and Q&A

- International Cooperation, Erika Placella, Swiss Agency for Development and Cooperation
- International Foundation, Niamh Lennox-Chhugani, International Foundation for Integrated Care
- Swiss Forum on Integrated Care, Annamaria Müller, Schweizer Forum für Integrierte Versorgung
- Quality of Care and Patient Safety, Joao Breda, World Health Organization
- Hospital at Home in Basel County, Philipp Busche, Hospitales
- Researcher in Integrated Coordinated Care, Isabelle Peytremann Bridevaux, Université Lausanne
- Sanacare, tba

16:50 Final Reflections and Closing Words, Helen Prytherch, Swiss TPH

17:00 End of Event